I have been on nadolol 40 mg for years. My blood pressure has gone down in the last year. I'm on trazodone and have lost almost 30 pounds due to cancer treatment. The doctor reduced my nadolol to 20 mg. a few months ago and recently discontinued it. Six days after stopping it, my legs swelled up. The doctor saw me and I was up 7 lbs from the previous week. He thinks it's a reaction to going of the nadolol or perhaps the tamoxifen (discontinued 1 month ago). The pharmacist didn't agree. I'm also experiencing heart pounding (had this somewhat before this) and my pulse is up. My pulse has been 96 beat per minute at rest. During my workout, where it's usually 108, it is now 156. I was down 30 pounds before and tried to stop the nadolol and my heart rate went up as well.
Should I be concerned about this? I feel maybe the trazodone is the thing that has caused my b.p. to drop, not the weight loss. I've had hypertension since age 24.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.